# SDR SWIA200413432

- Difficulty date: April 11, 2004
- Submitted: June 21, 2004
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 4,547 hours, 3,513 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Switch
- Condition: Malfunctioned
- Location: Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE ILLUMINATED DURING CRUISE FLIGHT.  STAB TRIM CHANNEL 1 MESSAGE ILLUMINATED DURING FLIGHT WITH AUTOPILOT OFF.  REMOVED AND REPLACED CO-PILOT'S PITCH TRIM DISCONNECT SWITCH PER AMM 27-41-03.  OPERATIONAL CHECK GOOD PER AMM 27-40-00.
